MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; CATHETER,URETHRAL,REDRUBBER,STRL,14FR

MEDLINE INDUSTRIES LP; CATHETER,URETHRAL,REDRUBBER,STRL,14FR
Catalog Number DYND13514
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on 8/5, "rn proceeded with straight cathing patient using medline intermittent catheter and no urine expelled from bladder.Rn aborted the procedure, procured new product, and patient catheterized without issue.No sediment noted in urine.No harm to the patient has been reported." a sample is available for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on 8/5, "rn proceeded with straight cathing patient using medline intermittent catheter and no urine expelled from bladder.".

Common Device Name
CATHETER,URETHRAL,REDRUBBER,STRL,14FR
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key20191327
Report Number1417592-2024-00847
Device Sequence Number7058855
Product Code EYB
UDI-Device Identifier40080196726210
UDI-Public40080196726210
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYND13514
Device Lot Number59224010082
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2024
Initial Report FDA Received Date09/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown